In this article, we investigate the existence and uniqueness of solution for a class of fractional impulsive stochastic integrodifferential equations with finite delay. By using fixed point techniques, we established the existence results and two examples are presented to verified the proposed results.
Digital Object Identifier (DOI)
Nadeem, Mohd and Dabas, Jaydev
"Existence of Solution for Nonlinear Stochastic Differential Equations of Order a ∈ (1,2),"
Progress in Fractional Differentiation & Applications: Vol. 2
, Article 6.
Available at: https://dc.naturalspublishing.com/pfda/vol2/iss3/6